Alert archive / Ohio / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 15, NWS Cleveland, OH

April 10, 2013Stark County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Apr 10, 2013, 5:18 PM EDT for Stark County, Ohio. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 10, 2013, 5:18 PM EDT (21:18 UTC)
Expired
Apr 10, 2013, 6:15 PM EDT
In force
57 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Stark County, OH

The radar

The Cleveland radar (KCLE), 88 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 10, 5:48 PM EDTHAIL 1Canton, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 1:53 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.3 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2013-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2013-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1105 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

419 
WUUS51 KCLE 102118
SVRCLE
OHC151-102215-
/O.NEW.KCLE.SV.W.0015.130410T2118Z-130410T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
518 PM EDT WED APR 10 2013

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN STARK COUNTY IN NORTHEAST OHIO

* UNTIL 615 PM EDT

* AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF MASSILLON TO 6
  MILES WEST OF WILMOT...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CANTON...
  NAVARRE...
  EAST SPARTA...
  WAYNESBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4084 8165 4083 8108 4073 8108 4072 8123
      4065 8123 4065 8124 4065 8144 4066 8146
      4065 8147 4063 8165
TIME...MOT...LOC 2118Z 270DEG 44KT 4090 8144 4065 8171

$$

LOMBARDY
2 follow-up statements
408 
WWUS51 KCLE 102141
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
541 PM EDT WED APR 10 2013

OHC151-102215-
/O.CON.KCLE.SV.W.0015.000000T0000Z-130410T2215Z/
STARK OH-
541 PM EDT WED APR 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR SOUTHERN STARK COUNTY...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF EAST CANTON
TO BEACH CITY...MOVING EAST AT 40 MPH.

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...WAYNESBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO.

&&

LAT...LON 4084 8165 4083 8108 4073 8108 4072 8123
      4065 8123 4065 8124 4065 8144 4066 8146
      4065 8147 4063 8165
TIME...MOT...LOC 2141Z 266DEG 35KT 4089 8108 4067 8142

$$

WILLARD
814 
WWUS51 KCLE 102214
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
614 PM EDT WED APR 10 2013

OHC151-102225-
/O.EXP.KCLE.SV.W.0015.000000T0000Z-130410T2215Z/
STARK OH-
614 PM EDT WED APR 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STARK COUNTY EXPIRED
AT 615 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
WEDNESDAY EVENING FOR NORTHERN OHIO.

LAT...LON 4084 8165 4083 8108 4073 8108 4072 8123
      4065 8123 4065 8124 4065 8144 4066 8146
      4065 8147 4063 8165
TIME...MOT...LOC 2215Z 266DEG 35KT 4091 8064 4069 8099

$$

WILLARD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:44 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Apr 10, 3:44 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT WED APR 10 2013

.SYNOPSIS...
A STATIONARY FRONT WILL CONTINUE TO MOVE NORTH AND SOUTH ACROSS
THE AREA TONIGHT AND THURSDAY CAUSING DRAMATIC TEMPERATURE
FLUCTUATIONS NEAR THE LAKE SHORE. LOW PRESSURE IS EXPECTED TO MOVE
NORTHEAST ALONG THE FRONT AND BRING WITH IT SHOWERS AND
THUNDERSTORMS. YET ANOTHER LOW PRESSURE SYSTEM WILL MOVE NORTHEAST
ALONG THE FRONT ON FRIDAY MORNING. HIGH PRESSURE WILL BUILD SLOWLY
EAST INTO THE REGION OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
THROWING IN THE WHITE TOWEL ON WHERE THIS FRONTAL BOUNDARY WILL BE
AT ANY GIVEN MOMENT. SEVERAL FORCES ARE WORKING ON THIS LOCATION OF
THE BOUNDARY BY FORCING IT NORTH AND THEN SOUTH. THE OUTFLOW
BOUNDARIES FROM THE CONVECTION IN THE AREA HAS BEEN NUDGING NORTH
AND SOUTH ACROSS THE NORTHERN TIER COUNTIES TODAY. TEMPERATURE
SWINGS FROM THE 40S NORTH OF THE BOUNDARY BACK TO THE 60S SOUTH OF
THE BOUNDARY HAVE BEEN COMMON. AREAS WELL SOUTH OF THE FRONT HAVE
RISEN WELL INTO THE 70S AND AREAS SUCH AS NORTHWEST PENNSYLVANIA AND
LUCAS COUNTY NEAR THE LAKE HAVE BEEN LUCKY TO GET OUT OF THE 40S FOR
HIGHS.

DUE TO THE INSTABILITY SOUTH OF THE FRONT...A SEVERE THUNDERSTORM
WATCH WAS ISSUED EARLIER THIS AFTERNOON AND WILL REMAIN IN EFFECT
UNTIL 9 PM THIS EVENING TO ACCOUNT FOR THE DIURNAL CYCLE. AS THE SUN
SETS...ACTIVITY SHOULD BEGIN TO WANE AFTER DARK.

MODELS ARE HINTING AT CONVECTION DIMINISHING OVERNIGHT AS THE
FORECAST AREA TRIES TO DRY SLOT.  HOWEVER...DUE TO CLOSE PROXIMITY
OF THE FRONT...AND OUTFLOW BOUNDARIES AROUND THE AREA...WILL KEEP
THE MENTION OF SHOWERS AND THUNDERSTORMS GOING THROUGH THE NIGHT.
KEEP IN MIND...THAT MOST OF THE NIGHT COULD ESCAPE DRY AFTER SUNSET
IN SOME LOCATIONS.

TEMPERATURES WILL STILL BE A PROBLEM NEAR THE LAKE AS TO EXACTLY HOW
COLD IT GETS TONIGHT. OVERNIGHT LOWS WILL BE IN THE 50S ACROSS THE
EXTREME SOUTH AND MIDDLE TO LOWER 40S IN THE NORTH NEAR THE LAKE.

SEE HYDROLOGY SECTION FOR FLOOD POTENTIAL BELOW.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
HERE WE GO AGAIN FOR THURSDAY.  BASICALLY NO CHANGE IN THE OVERALL
PATTERN FOR THURSDAY AS UPPER LEVEL LOW LIFTS NORTHEAST THROUGH THE
CENTRAL UNITED STATES AND PIVOTS A TROUGH AXIS TOWARD THE REGION.
TROUGH BECOMES NEGATIVELY TILTED BY FRIDAY MORNING AND WILL AID IN
SURFACE CYCLOGENESIS BY FRIDAY AFTERNOON AND FORCING A COLD FRONT TO
THE EAST COAST. THE SURFACE LOW WILL TRACK OFF TO THE NORTHEAST
THROUGH SATURDAY AND ALLOW WEAK HIGH PRESSURE TO BUILD INTO THE
REGION SATURDAY INTO SATURDAY NIGHT.

AS FRONTAL BOUNDARY REMAINS NEARLY STATIONARY OR CONTINUES TO WAFFLE
OVER THE AREA ON THURSDAY...WE WILL BE PLAGUED ONCE AGAIN BY MAJOR
TEMPERATURE FLUCTUATIONS NEAR THE LAKE SHORE. TOUGH CALL ON WHAT TO
GO WITH FOR HIGHS. SO CONFIDENCE IS LOW AT THIS TIME ACROSS THE
NORTHERN TIER DURING THE DAY.

CONVECTION WILL ONCE AGAIN FIRE ACROSS THE AREA DURING THE DAY DUE
TO THE PROXIMITY OF THE FRONT AND MOISTURE AVAILABILITY. A QUICK
SHOT OF POSITIVE VORTICITY ADVECTION IS EXPECTED TO MOVE THROUGH THE
AREA DURING THE DAY AND THIS COULD BE THE UPPER LEVEL SUPPORT NEEDED
TO FIRE OFF THE SHOWERS AND THUNDERSTORMS.

A COLD FRONT WILL MOVE SLOWLY EAST THURSDAY NIGHT INTO FRIDAY
MORNING AND THIS FEATURE WILL BRING ADDITIONAL RAINFALL TO THE
REGION.

ONCE THE FRONT AND LOW PULL OUT TO THE NORTHEAST OF THE AREA...THIS
SHOULD BRING AN END TO THE HEAVIER SHOWER AND THUNDERSTORM THREAT.
LINGERING SHOWERS CAN BE EXPECTED OVER THE EXTREME NORTHEAST AS WRAP
AROUND AND LAKE ENHANCEMENT OCCURS IN THE COLD AIR ADVECTION.

SEE HYDROLOGY SECTION BELOW FOR FLOOD POTENTIAL.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
A SURFACE HIGH BUILDS INTO THE FORECAST AREA ON SUNDAY WITH LITTLE
IF ANY PRECIPITATION EXPECTED. TEMPERATURES SHOULD REACH NEAR NORMAL
ON SUNDAY. FOR MONDAY AND TUESDAY ANOTHER FRONTAL SYSTEM ASSOCIATED
WITH A LOW PRESSURE SYSTEM WILL STALL ACROSS EXTREME NORTHERN OHIO
AND NORTHWEST PENNSYLVANIA. ITS POSSIBLE FOR US TO GET INTO THE WARM
SECTOR MONDAY INTO TUESDAY WITH TEMPERATURES WARMING INTO THE 60S.
WITH THIS TYPE OF PATTERN WE CAN ANTICIPATE SHOWERS FOR BOTH MONDAY
AND TUESDAY. SOME THUNDERSTORMS WILL BE POSSIBLE ALSO. TEMPERATURES
SHOULD AVERAGE ABOVE NORMAL IN THE 60S FOR MANY AREAS. IF YOU
HAPPEN TO BE NORTH OF THE FRONTAL SYSTEM TEMPERATURES WOULD BE MUCH
COOLER IN THE 40S AND 50S.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FRONT WILL REMAIN NEARLY STATIONARY WITHIN A COUNTY OR TWO OF
THE SOUTH SHORE OF LAKE ERIE WITH MVFR AND IFR CEILINGS NORTH OF
THE FRONT. LOOK FOR MORE SHOWERS AND THUNDERSTORMS THIS AFTERNOON
AND EVENING.

RAIN SHOWERS WILL LIKELY PERSIST TONIGHT ACROSS EXTREME NORTHERN
OHIO...LAKE ERIE AND NORTHWEST PENNSYLVANIA. THUNDER COULD OCCUR
AT JUST ABOUT ANYTIME THIS AFTERNOON AND TONIGHT. WINDS NORTHEAST
10 TO 15 KNOTS NORTH OF THE FRONT AND SOUTHERLY 10 TO 20 KNOTS SOUTH
OF THE FRONT.

THE FRONTAL SYSTEM WITH A LOW PRESSURE CENTER WILL EXIT THE
FORECAST ROUTES LATE THURSDAY AND USHER IN A COOL AIR MASS.

.OUTLOOK...NON-VFR CONTINUING INTO SATURDAY.

&&

.MARINE...
THE LOW APPROACHING FROM THE WEST WILL TIGHTEN THE PRESSURE GRADIENT
CAUSING THE NE FLOW TO INCREASE TONIGHT THRU NOON ON THU. FOR NOW...
TO MAINTAIN SOME CONTINUITY WILL ONLY INCREASE THE WINDS TO 30 KNOTS
INSTEAD OF 35 KNOT GALES.

THE LOW WILL ELONGATE OVER LAKE ERIE THU NIGHT INTO FRI SO EXPECT
CHANGEABLE WINDS DURING THIS TIME THEN THE FLOW SHOULD TURN OUT OF
THE WSW AND INCREASE TO 15 TO 20 AND MAYBE 15 TO 25 KNOTS FRI INTO
FRI NIGHT SO WILL PROBABLY HAVE SCA CONDITIONS THAT WILL LAST INTO
SAT NIGHT. WEAK HIGH PRESSURE MOVING UP THE OH VALLEY WILL LESSEN
THE FLOW SAT NIGHT INTO SUN.

ONCE THE HIGH MOVES OFF TO THE EAST LATER SUN A SE THEN S FLOW WILL
SET UP AND INCREASE SOME SUN NIGHT. BY MON THE MODELS DIFFER A FAIR
AMOUNT ON THE POSITION OF A FRONT NEAR LAKE ERIE SO WIND DIRECTION
IN QUESTION. WILL GO WITH GENERAL CONSENSUS AND LEAN TOWARD HPC
GUIDANCE AND MAINTAIN A S TO SW FLOW.

&&

.HYDROLOGY...
DEW POINTS ACROSS THE AREA SOUTH OF THE QUASI-STATIONARY FRONT ARE
RUNNING IN THE MID 60S. PW VALUES ARE RUNNING TWO STANDARD
DEVIATIONS ABOVE NORMAL WHICH CAN SUPPORT HEAVY RAIN. THE STORMS
EXPECTED TONIGHT COULD PRODUCE LOCALIZED FLOODING...BUT DON'T SEE
ENOUGH WIDESPREAD FLOOD THREAT TO JUSTIFY A WATCH AS MOST AREAS HAVE
BEEN DRY. THE RAIN FALLING IN THE SHORT TERM WILL PRECONDITION THE
GROUND FOR THE NEXT WAVE OF RAIN COMING IN LATE THURSDAY INTO FRIDAY
AT WHICH TIME A WATCH MAY BE NECESSARY. HEAVIEST RAINFALL AMOUNTS
WILL OCCUR ALONG AND NORTH OF THE FRONT WHERE AS MUCH AS 2 MORE
INCHES OF RAIN WILL BE POSSIBLE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT FRIDAY FOR LEZ142>149.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...BC
AVIATION...BC
MARINE...ADAMS
HYDROLOGY...JAMISON
Hazardous weather outlook, Apr 10, 3:47 PM EDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
347 PM EDT WED APR 10 2013

OHZ003-006>014-020>023-033-089-PAZ001>003-112000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-MAHONING-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
347 PM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THIS EVENING AND TONIGHT.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM JUST SOUTH OF TOLEDO THROUGH CLEVELAND TO SOUTHERN CRAWFORD
COUNTY IN PENNSYLVANIA. THE THUNDERSTORMS COULD BE STRONG TO
SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

ISOLATED FLOODING IS POSSIBLE WHERE THUNDERSTORMS PERSIST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THURSDAY. SOME
THUNDERSTORMS MAY HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND
LARGE HAIL.

THERE COULD BE PROLONGED PERIODS OF RAIN THROUGH FRIDAY WHICH
COULD PRODUCE LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

OHZ017>019-027>032-036>038-047-112000-
HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MARION-MORROW-HOLMES-KNOX-
347 PM EDT WED APR 10 2013

...SEVERE THUNDERSTORM WATCH 88 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA THROUGH THE EVENING.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS SOUTH OF A LINE
FROM JUST SOUTH OF TOLEDO THROUGH CLEVELAND TO SOUTHERN CRAWFORD
COUNTY IN PENNSYLVANIA. THE THUNDERSTORMS COULD BE STRONG TO
SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

LOCALIZED FLOODING IS POSSIBLE WHERE THUNDERSTORMS PERSIST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT CHANCE OF SEVERE WEATHER THURSDAY. SOME
THUNDERSTORMS MAY HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND
LARGE HAIL.

THERE COULD BE PROLONGED PERIODS OF RAIN THROUGH FRIDAY WHICH
COULD PRODUCE LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-112000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
347 PM EDT WED APR 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LOMBARDY

In the hours before

Local storm report, Apr 10, 4:30 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
430 PM EDT WED APR 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     HAIL             MORROW CTY/MT GILEAD    40.55N  82.83W
04/10/2013  E1.00 INCH       MORROW             OH   TRAINED SPOTTER

&&

EVENT NUMBER CLE1301026

LW
Special weather statement, Apr 10, 4:41 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT WED APR 10 2013

OHZ010-011-102115-
CUYAHOGA-LORAIN-
441 PM EDT WED APR 10 2013

...SPECIAL WEATHER STATEMENT FOR CUYAHOGA AND EASTERN LORAIN COUNTIES
UNTIL 515 PM EDT...

AT 438 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS MOVING FROM EASTERN LORAIN COUNTY
INTO CUYAHOGA COUNTY. HEAVY RAIN AND WIND GUSTS TO 45 OR 50 MPH WILL
BE POSSIBLE. THIS LINE WAS MOVING EAST AT AROUND 50 MPH.
Special weather statement, Apr 10, 4:57 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
457 PM EDT WED APR 10 2013

OHZ012-013-021-022-102130-
GEAUGA-LAKE-PORTAGE-SUMMIT-
457 PM EDT WED APR 10 2013

...SPECIAL WEATHER STATEMENT FOR GEAUGA...LAKE...PORTAGE AND SUMMIT
COUNTIES UNTIL 530 PM EDT...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WILLOUGHBY TO SOLON
TO MACEDONIA TO WADSWORTH...MOVING EAST AT 60 MPH. WIND GUSTS OF 45
TO 50 MPH AND SMALL HAIL WILL BE POSSIBLE.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 10, 4:07 AM EDTSmall Craft AdvisoryCLE4 days
Apr 10, 10:48 AM EDTSevere Thunderstorm WarningCLECrawford42 min
Apr 10, 11:48 AM EDTSevere Thunderstorm WarningCLELorain42 min
Apr 10, 12:39 PM EDTSevere Thunderstorm WarningCLEKnox51 min
Apr 10, 1:11 PM EDTSevere Thunderstorm WarningCLEAshland, Richland49 min
Apr 10, 3:03 PM EDTSevere Thunderstorm WarningCLEHancock42 min
Apr 10, 3:18 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood42 min
Apr 10, 3:48 PM EDTSevere Thunderstorm WarningCLEKnox42 min
Apr 10, 3:58 PM EDTSpecial Marine WarningCLE2 hr
Apr 10, 4:08 PM EDTSevere Thunderstorm WarningCLECrawford, Marion, Wyandot52 min
Apr 10, 4:33 PM EDTSevere Thunderstorm WarningCLEAshland, Lorain, Medina, Wayne42 min
Apr 10, 4:54 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Wayne66 min
Apr 10, 5:04 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Stark, Summit, Wayne56 min
Apr 10, 5:21 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox54 min
Apr 10, 5:33 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull57 min
Apr 10, 5:35 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow40 min
Apr 10, 5:53 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Richland52 min
Apr 10, 6:45 PM EDTSevere Thunderstorm WarningCLEHolmes, Knox45 min
Apr 10, 6:55 PM EDTSevere Thunderstorm WarningCLEMarion, Morrow35 min
Apr 10, 6:56 PM EDTAreal Flood AdvisoryCLEAshland, Crawford, Hancock, Holmes, Huron, Knox and 6 more12 hr
Apr 10, 7:12 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Richland33 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.